# SDR FDEA202108252086

- Difficulty date: August 25, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11F
- Aircraft serial: 48454
- Aircraft time: 106,889 hours, 21,670 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Spar Cap
- Condition: Cracked
- Location: Lt Wing Te
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING Ï¿½ TRAILING EDGE REAR SPAR LOWER CAP SILL FOUND CRACK AT STATION XORS   419. CRACK SILL REMOVED AS PER SRM 51-34-01-0G AND FABRICATED SILL PER DOUGLAS   DRAWING ARC7008 REVISION C. INSTALLED FABRICATED SILL AT LEFT WING TRAILING EDGE   REAR SPAR LOWER CAP AT STATION XORS 419 AS PER SRM 51-34-01-0G. REPAIR CLASSIFIED AS   MAJOR PER GMM 6-2-100.
